# SDR SWAA2022030230302

- Difficulty date: January 10, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27888
- Aircraft time: 63,392 hours, 37,243 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Frame
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ECS BAY FAIRING SUPPORT FRAME IS CRACKED AT BS 650 RBL 26 / REMOVED R/H ECS BAY SUPPORT FRAME AT STA 663 RBL 26 PER SRM 51-40-02; FABRICATED SUPPORT FRAME OUT OF BAC 150 6-4475 7075T73511 LOT # 1311004-1 PER SRM 51-40-05 AND DWG. 149A7214. RECEIVED SUPPORT FRAME IN ANODIZED CONDITION HFAB53-FR-012 P.O.#727402-SWA. INSTALLED SUPPORT FRAME PER SRM 51-40-02; DWG. 149A7210 AND DWG. 111A1000. 91195U 1-22-19
